# SDR 97ZZZX2813

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66667
- Make and model: Cessna 150M
- Aircraft serial: 15076195
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Eroded
- Location: Rt Wing
- Part time: 4,988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DISASSEMBLING AIRCRAFT FOR REFURBISHMENT, RT WING MAIN SPAR ATTACH FITTING WAS FOUND ERODED.  ADDITIONAL SIGNS OF FRETTING AND EROSION WERE DETECTED AT THE LOWER END OF THE LIFT STRUT.  ALL WEAR WAS INDICATIVE OF A LIMITED FORE AND AFT 'SWING' OF THE ENTIRE WING STRUCTURE, AS OPPOSED TO GENERAL FRETTING IN THE CONTACT AREAS.
